Triiodothyronine (T3) toxicosis with hypokalemic periodic paralysis.
Аннотация
A case of triiodothyronine (T3) toxicosis associated with hypokalemic periodic paralysis is reported. Thyrotoxic manifestation was minimal except for mild struma. Serum T3 levels were moderately elevated, though other thyroid function tests were within the normal range. The patient was treated with methimazole, and paralytic attacks ceased. This is the first report of this combination and the necessity of careful thyroid function tests in sporadic periodic paralysis is emphasized.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.